# SDR 96ZZZX5691

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105NG
- Make and model: Bolkms BO105S
- Aircraft serial: S632
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: 11159851
- Condition: Failed
- Location: Strobe
- Part time: 15 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT INOPERATIVE.  THIS LAMP WAS A NO COST WARRANTY REPLACMENT LAMP AND IT ONLY LASTED 14.8 HRS AFTER INSTALLED.
